Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Coughing up phlegm with black spots, tingling in chest. History of pneumonia. Causes for symptoms?

For the last couple weeks i have been coughing up clear phlegm with tiny black / brown specks in it. I feel short of breath at times and get a tingly feeling in my chest . My lungs feel clear when I breath, but when i do cough up stuff it tends to have those small specks in it. I noticed it after a bout of pneumonia which was treated successfully with a Zpack and a Ventolin albuterol inhailer. What could this be?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Pneumonia successfully treated with Zpack (Azithromycin) may sometimes lead to coughing out of residual debris from your lungs and therby these black/brown specks. Its a natural phenomenon of lungs to throw away unwanted things from lungs through the medium of sputum. However, it may be of concern if there a fresh ongoing pneumonia. Don't take risk, have a fresh Chest xray done.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor